# SDR ABXA20150219030

- Difficulty date: February 19, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T230039
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FIXED LE STRUCTURE AT APPROX LE STATION 894 AT SCREW HOLE.  REMOVED NOSE BEAM WEB ASSEMBLY, FABRICATED NEW WEB & REINSTALLED ASSEMBLY WITH NEW WEB IAW SRM 51-40-02 & DWG 114T2300.  SDR INFO, CORRODED L2, PN 114T2300-39, SN NSN, PART NAME NOSE BEAM WEB, FFS & BS LOCATION ON ACFT RT WING LE, STRINGER & WS LOCATION ON ACFT STATION 894.  ACFT WAS GNDED.
